# SDR 05FDEA00766

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5461135700200
- Part serial: NSN
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFF AIRCRAFT PART, NR 1 PYLON ACCESS PANEL NR 413BL HAS MODERATE CORROSION AROUND ALL FASTENERS HOLES INTERIOR SIDE OF PANEL.  REPLACED PANEL ASSY IAW A310-200 SRM 51-72-10.
